MathSciNet Relay Station
MathSciNet bibliographic data
MR123338 57.20
Palais, Richard S. Local triviality of the restriction map for embeddings. Comment. Math. Helv. 34 1960 305–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement